# SDR HNAA2012071800872

- Difficulty date: July 18, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 352 S30-31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG HAS CORROSION AT STA X252 BETWEEN STR 31S AND 30S.  LIGHTLY BLENDED AROUND 1 RIVET HOLE.  REMOVING MINOR CORROSION, ALODINE AND PRIMED AREA IAW SRM 51-20-16 AND 51-20-36.
